Stratified Submersions and Condition (D)

Claudio Murolo

Journal of Singularities
volume 13 (2015), 179-204

Received 18 September 2013. Received in revised form 12 May 2014.

DOI: 10.5427/jsing.2015.13j

Add a reference to this article to your citeulike library.


In this paper we investigate Goresky's Condition (D) for a stratified submersion between two Whitney stratifications. After revisiting the main results on Condition (D) of 1976 and 1981 due to Goresky, we give new equivalent properties and two sufficient analytic conditions and their geometric meaning.


Stratified sets and maps, Whitney Conditions, regular cellularisations

Author(s) information:

Claudio Murolo
I2M: Institut de Mathématiques de Marseille
CNRS, UMR 7373, Centrale Marseille
Université d'Aix-Marseille
Centre de MathŽématiques et Informatique
39 rue Joliot-Curie - 13453 Marseille - France